Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 28, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Apr 8, 2016, 4:03 AM EDT. It took effect at Apr 8, 2016, 12:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 8, 2016, 12:00 PM EDT
- Expired
- Apr 9, 2016, 3:51 AM EDT
- In force
- 16 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
743 WHUS73 KGRR 080803 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 403 AM EDT FRI APR 8 2016 LMZ844>849-081615- /O.CAN.KGRR.SC.Y.0027.000000T0000Z-160408T0900Z/ /O.NEW.KGRR.SC.Y.0028.160408T1600Z-160409T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 403 AM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT SATURDAY. * WINDS...NORTHWEST 10 TO 15 KNOTS TODAY...INCREASING TO 30 KNOTS LATE IN THE DAY...AND BECOMING NORTH TONIGHT. * WAVES...1 TO 4 FEET THIS MORNING BUILDING TO 4 TO 9 FEET TOWARD EVENING AND CONTINUING TONIGHT. THE HIGHEST WAVES WILL BE SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
701 WHUS73 KGRR 081614 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1214 PM EDT FRI APR 8 2016 LMZ844>849-090015- /O.CON.KGRR.SC.Y.0028.000000T0000Z-160409T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1214 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...BECOMING NORTH AND INCREASING TO 30 KNOTS THIS AFTERNOON AND EVENING. WINDS GRADUALLY SUBSIDE SATURDAY MORNING. * WAVES...BUILDING TO 6 TO 9 FEET THIS EVENING AND TONIGHT. THE HIGHEST WAVES WILL BE SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
868 WHUS73 KGRR 081943 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 PM EDT FRI APR 8 2016 LMZ844>849-090345- /O.CON.KGRR.SC.Y.0028.000000T0000Z-160409T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 343 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...BECOMING NORTH AND INCREASING TO 30 KNOTS THIS EVENING. WINDS GRADUALLY SUBSIDE SATURDAY MORNING. * WAVES...BUILDING TO 5 TO 10 FEET THIS EVENING AND TONIGHT. THE HIGHEST WAVES WILL BE SOUTH OF HOLLAND. WAVES SUBSIDE SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
961 WHUS73 KGRR 090228 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1028 PM EDT FRI APR 8 2016 LMZ844-848-849-091030- /O.UPG.KGRR.SC.Y.0028.000000T0000Z-160409T2200Z/ /O.NEW.KGRR.GL.W.0012.160409T0228Z-160409T0900Z/ /O.NEW.KGRR.SC.Y.0029.160409T0900Z-160409T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1028 PM EDT FRI APR 8 2016 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 AM TO 6 PM EDT SATURDAY. * WINDS...NORTH GALES TO 35 KNOTS...DIMINISHING TO 30 KNOTS TOWARD DAYBREAK. NORTH 15 TO 25 KNOTS SATURDAY...BACKING WEST 5 TO 15 KNOTS BY LATE IN THE DAY. * WAVES...4 TO 8 FEET...BUT 7 T0 11 FEET SOUTH OF SOUTH HAVEN TONIGHT. 4 TO 8 FEET SATURDAY...SUBSIDING TO 2 TO 4 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>847-091030- /O.CON.KGRR.SC.Y.0028.000000T0000Z-160409T2200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI- 1028 PM EDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...NORTH TO 30 KNOTS TONIGHT. NORTH 15 TO 25 KNOTS BACKING NORTHWEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...4 TO 8 FEET TONIGHT...4 TO 6 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
293 WHUS73 KGRR 090751 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 351 AM EDT SAT APR 9 2016 LMZ844-848-849-091600- /O.CAN.KGRR.GL.W.0012.000000T0000Z-160409T0900Z/ /O.CON.KGRR.SC.Y.0029.160409T0900Z-160409T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 351 AM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE GALE WARNING. * WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHWEST 5 TO 15 KNOTS LATE IN THE DAY. * WAVES...4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ845>847-091600- /O.CAN.KGRR.SC.Y.0028.000000T0000Z-160409T2200Z/ /O.EXA.KGRR.SC.Y.0029.160409T0900Z-160409T2200Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI- 351 AM EDT SAT APR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS...NORTH 15 TO 25 KNOTS BACKING NORTHWEST 10 TO 15 KNOTS LATE IN THE DAY. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 3:30 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 8, 3:30 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EDT FRI APR 8 2016
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE
.SYNOPSIS...
ISSUED AT 330 AM EDT FRI APR 8 2016
CHILLY AND ACTIVE WEATHER WILL CONTINUE THROUGH THE WEEKEND. WE
WILL SEE SNOW STARTING LATE THIS MORNING AND CONTINUE INTO TONIGHT.
MOST AREAS WILL SEE DAYTIME ACCUMULATIONS OF LESS THAN AN INCH...BUT
AREAS TOWARD HIGHWAY 10 WILL SEE 1 TO 3 INCHES. WITH THE SNOW
CONTINUING INTO TONIGHT WE WILL HAVE A BETTER CHANCE OF SEEING
ACCUMULATIONS. MOST AREAS WILL SEE AN ADDITIONAL 1 TO 2
INCHES...WITH THE HEAVIEST OF THAT OCCURRING DURING THE EVENING
HOURS. SOME LESS TRAVELED ROADS COULD BECOME SLICK THIS EVENING.
SNOW WILL PERSIST ALONG THE LAKESHORE INTO SATURDAY
MORNING...OTHERWISE WE WILL SEE A BRIEF LULL. THEN ANOTHER SYSTEM
WILL BRING SNOW AND RAIN TO THE AREA LATE SATURDAY NIGHT INTO SUNDAY.
THE PRECIPITATION SHOULD END SUNDAY NIGHT...THEN IT APPEARS WE WILL
HAVE A DRIER PERIOD STARTING MONDAY OR MONDAY NIGHT. TEMPERATURES
WILL NOT BE AS COLD NEXT WEEK WITH HIGHS MAINLY IN THE MID 40S TO
LOWER 50S.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 330 AM EDT FRI APR 8 2016
TWO SYSTEMS IN THE SHORT TERM. THE FIRST WILL BRING SNOW
TODAY...WITH THE SECOND COMING LATE SATURDAY NIGHT INTO SUNDAY. THIS
SHOULD BRING PREDOMINATELY MIXED PCPN...ALTHOUGH SOME SNOW
ACCUMULATION TOO.
CLIPPER SYSTEM FOR TODAY HAS TRENDED SLIGHTLY FARTHER
NORTH...THEREFORE SLIGHTLY WARMER. TEMPERATURE PROFILE STILL
SUPPORT ALL SNOW WITH PERHAPS A BRIEF MIX TOWARD I-94. HOWEVER WITH
SURFACE TEMPS IN THE UPPER 30S TO AROUND 40 WE WILL HAVE A TOUGH
TIME ACCUMULATING THROUGH THE DAYLIGHT HOURS. THE LIFT IS STRONG
ENOUGH TO EXPECT BURST OF HEAVIER SNOW WHEN ACCUMULATIONS WILL BE
LIKELY ON GRASSY AREAS...BUT ROADS SHOULD ONLY STAY WET. FEEL MOST
DAYTIME ACCUMS WILL STAY UNDER AN INCH. HOWEVER AREAS NORTH OF A
MKG-MOP LINE WILL BE STUCK IN THE 30S ALL DAY...SO DAYTIME ACCUMS
THERE WILL BE 1 TO 2 INCHES...AND LOCALLY 3 INCHES.
ONCE THE CLIPPER PASSES THIS EVENING...COLD ADVECTION AND NIGHTTIME
CONDITIONS WILL HELP SNOW ACCUMS. THE SYSTEM/S DEFORMATION ZONE
LINGERS OVER THE AREA FOR THE FIRST HALF OF THE NIGHT WHEN ACCUMS
ARE MOST LIKELY. FEEL AN ADDITIONAL 1-2 INCHES IS LIKELY...WITH
ISOLATED 3 INCH AMOUNTS POSSIBLE FOR OVERNIGHT ACCUMS. THIS WILL BE
HELPED BY SOME LAKE EFFECT OVER THE LAKE SHORE COUNTIES...THAT WILL
LINGER INTO SATURDAY MORNING.
OTHER THAN THE MORNING LAKE EFFECT WE WILL SEE A LULL SATURDAY INTO
SATURDAY EVENING. THEN A MORE MERGED STREAM SYSTEM COMES OUR WAY BY
LATE SATURDAY NIGHT INTO SUNDAY. FAIRLY SOLID WARM ADVECTION AHEAD
OF THIS SYSTEM SHOULD BRING US A BURST OF SNOW LATE SATURDAY NIGHT.
BUT AS THIS WAA CONTINUES INTO SUNDAY WE WILL CHANGE OVER TO RAIN
FROM SOUTH TO NORTH. FEEL MOST SNOW ACCUMS FROM THIS SYSTEM
OCCURS ALONG AND NORTH OF I-96 LATE SATURDAY NIGHT INTO SUNDAY
MORNING. LOOKS LIKE A 1-3 INCH EVENT...THEN ALL AREAS CHANGE OVER
TO RAIN INTO THE AFTERNOON.
WITH CLOUDS EXPECTED TO BE RATHER COMMONPLACE THROUGH THE SHORT
TERM...THE THREAT OF A DAMAGING FRUIT TREE FREEZE APPEARS TO BE
LESSENING.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 AM EDT FRI APR 8 2016
THE ACTIVE PORTION OF THE LONG TERM WILL BE EARLY ON...WITH DRYING
CONDITIONS BY EARLY NEXT WEEK AS WELL AS A SLOW MODERATION IN
TEMPERATURES (FINALLY). LIGHT RAIN LOOKS LIKE A PRETTY GOOD BET
SUNDAY NIGHT. UPPER LEVEL DIVERGENCE IS OVERHEAD AS THE RIGHT
ENTRANCE REGION OF THE ULJ TRAVERSES THE GREAT LAKES...AND A STRONG
H850 THERMAL GRADIENT WILL ONCE AGAIN BE PRESENT OVER OUR AREA
COINCIDENT WITH A SFC WARM FRONT MOVING THROUGH. THIS GRADIENT MOVES
NORTH AS OUR WHOLE CWA GETS IN THE WARM SECTOR. A HEALTHY 50 KT LLJ
SHOULD AFFORD DECENT MOISTURE CONVERGENCE ACROSS ESPECIALLY OUR
CENTRAL AND NORTHERN COUNTIES...THEN AS THE COLD FRONT PUSHES
THROUGH THE RAIN WILL MOVE FROM NW TO SE. COULD SEE A BRIEF PERIOD
OF FZRA NEAR ROUTE 10 SUNDAY NIGHT WHICH WILL CHANGE OVER TO ALL
RAIN AS SFC TEMPS ACTUALLY WARM A BIT OVERNIGHT.
H500 SHORTWAVE TROUGH MOVES THROUGH MONDAY NIGHT/TUESDAY MORNING AND
WILL ENHANCE THE CLOUD COVER OVER THE GREAT LAKES WITH MARGINAL H850
TEMPS IN THE -7C TO -10C RANGE. THERE MAY BE SOME SCATTERED RAIN AND
SNOW SHOWERS WITH UPPER LEVEL CYCLONIC FLOW AND CAA IN PLACE DURING
THIS TIME. I INCREASED CLOUD COVER OVER THE MEDIUM RANGE MODEL
GUIDANCE AND ALSO BUMPED POPS HIGHER FROM I-96 TO THE NORTH. OUR
FORECAST HIGH TEMPS ON TUESDAY MAY BE TOO OPTIMISTIC. WE MAY NOT GET
INTO THE MID 40S...BUT RATHER THE UPPER 30S TO LOW 40S DEPENDING ON
HOW QUICK THE NVA OCCURS.
CLOUD COVER WILL BE ON THE DECLINE TUESDAY NIGHT AND WEDNESDAY BUT
MAY NOT TOTALLY DISAPPEAR WITH ANOTHER WEAK H500 SHORTWAVE TROUGH
MOVING THROUGH. UPPER LEVEL HEIGHTS BUILD TOWARD THE END OF NEXT
WEEK WITH WARMTH RETURNING TO THE GREAT LAKES. CHANCES GO UP
CONSIDERABLY THAT WE WILL SEE HIGHS REACH THE 50S AND 60S BY THIS
TIME.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1156 PM EDT THU APR 7 2016
OVERALL THE TREND IN THE LATEST COMPUTER MODEL RUNS IS FOR A
WARMER SOLUTION FOR THE TAF SITES. WHAT THIS MEANS IS LESS SNOW
AND MORE RAIN. WILL CONTINUE TO FEATURE A POTENTIAL MIX FRIDAY
AFTERNOON FOR THE NORTHERN TAF SITES...KGRR...KMKG AND KLAN...WITH
RAIN SOUTH. THEN AS THE COLDER AIR WRAPS IN...SNOW SHOULD OCCUR AT
ALL THE TAF SITES FOR THE EVENING.
IFR CONDITIONS STILL LOOK LIKELY FOR THE AFTERNOON WITH THE LOW
LEVEL MOISTURE ON THE INCREASE.
&&
.MARINE...
ISSUED AT 330 AM EDT FRI APR 8 2016
WILL ALLOW THE EARLY MORNING SMALL CRAFT ADVISORY TO EXPIRE. BUT
THE LULL WILL BE SHORT AND WILL HOIST ANOTHER SMALL CRAFT STARTING
THIS AFTERNOON AND CONTINUING THROUGH SATURDAY. GALES ARE POSSIBLE
LATE THIS AFTERNOON THROUGH TONIGHT...BUT IT APPEARS THESE WILL
LARGELY STAY OVER THE OPEN WATERS...WELL OFF SHORE.
&&
.HYDROLOGY...
ISSUED AT 330 PM EDT THU APR 7 2016
CANCELLED THE FLOOD WARNING AT CROTON BASED ON RECENT RIVER
FORECASTS. WE HAVE BEEN CONCERNED ABOUT SNOW PACK OVER THE
HEADWATERS OF THE MUSKEGON RIVER /6 INCH DEPTH AT HOUGHTON LAKE/ BUT
THIS SEEMS TO BE WELL ACCOUNTED FOR IN THE RIVER MODELS. COOL
TEMPERATURES THROUGH THIS WEEKEND SHOULD RESULT IN A SLOW GRADUAL
MELT.
A QUICK HITTING SYSTEM WILL PRODUCE MAINLY SNOW ON FRIDAY WITH ABOUT
A QUARTER TO HALF AN INCH OF PRECIPITATION MAINLY ACROSS THE GRAND
AND MUSKEGON RIVER BASINS. ANOTHER SYSTEM IS EXPECTED SUNDAY WITH
MORE WIDESPREAD PRECIPITATION. THESE SYSTEMS WILL HELP KEEP STAGES
ELEVATED INTO NEXT WEEK.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT SATURDAY FOR
LMZ844>849.
&&
SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...HOVING
AVIATION...MJS
HYDROLOGY...TJT
MARINE...JKHazardous weather outlook, Apr 7, 4:45 AM EDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 AM EDT THU APR 7 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 445 AM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SLIPPERY TRAVEL IS POSSIBLE FRIDAY AND ESPECIALLY FRIDAY NIGHT DUE TO SNOW SHOWERS AND COLD TEMPERATURES. LOCALIZED 1 TO 3 INCH ACCUMULATIONS ARE POSSIBLE. ANOTHER PERIOD OF SLICK TRAVEL IS POSSIBLE SUNDAY MORNING DUE TO SNOW AND MIXED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-080815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 445 AM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT MUCH OF THE TIME FROM FRIDAY THROUGH TUESDAY. HOWEVER A BRIEF PERIOD OF RELATIVELY CALM CONDITIONS IS EXPECTED SATURDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.